A Q-ANALOGUE OF THE MULTIPLICATIVE CALCULUS: Q-MULTIPLICATIVE CALCULUS


Yener G. , EMİROĞLU İ.

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, vol.8, no.6, pp.1435-1450, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 6
  • Publication Date: 2015
  • Doi Number: 10.3934/dcdss.2015.8.1435
  • Title of Journal : DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S
  • Page Numbers: pp.1435-1450

Abstract

In this paper, we propose q-analog of some basic concepts of multiplicative calculus and we called it as q-multiplicative calculus. We successfully introduced q-multiplicative calculus and some basic theorems about derivatives, integrals and infinite products are proved within this calculus.